# SDR MALA020170

- Difficulty date: February 26, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Part number: 2LA00746200
- Part serial: 681
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO DTW AFTER SMOKE WAS NOTED IN THE CABIN.  REPLACED RT PSU.
